Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I suffer from depression and Bipolar disorder. I was on lithium carbonate 300 mg discontinued 3 months ago. Now not on medication. nowadays I am having anger issues. I lose my cool at the drop of hat. I have become very rude and I am to shouting on trivial issues.

1 Doctor Answered
Hi lybrate-user Firstly you take lots of water n do meditation or yoga after this the things make you irriatate or anger stay away from these things or second way make out its another solution y is it happening you have to understnd other situation too n for this you have to calm relax you r remedy of urself dear tc.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.